Alert archive / Louisiana / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 8, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Feb 1, 2011, 8:51 AM CST for Natchitoches Parish, Winn Parish, Louisiana. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 1, 2011, 8:51 AM CST (14:51 UTC)
- Expired
- Feb 1, 2011, 9:29 AM CST
- In force
- 38 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
Counties Natchitoches Parish, LA, Winn Parish, LA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 1, 8:40 AM CST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 2.9 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 43 J/kg
- Mixed-layer CIN
- -133 J/kg
- Mixed-layer LCL
- 511 m above ground
- 0-6 km bulk shear
- 81 kt
- 0-1 km storm-relative helicity
- 540 m²/s²
- 0-3 km storm-relative helicity
- 654 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.6
The text
As transmitted, in the capitals the NWS used until 2016.
521
WUUS54 KSHV 011451
SVRSHV
LAC069-127-011545-
/O.NEW.KSHV.SV.W.0008.110201T1451Z-110201T1545Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
851 AM CST TUE FEB 1 2011
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WINN PARISH IN NORTH CENTRAL LOUISIANA...
THIS INCLUDES THE CITY OF WINNFIELD...
CENTRAL NATCHITOCHES PARISH IN NORTHWEST LOUISIANA...
THIS INCLUDES THE CITY OF NATCHITOCHES...
* UNTIL 945 AM CST
* AT 850 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR CAMPTI...OR 8 MILES
NORTHEAST OF NATCHITOCHES...AND MOVING NORTHEAST AT 50 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CLEAR
LAKE...CRESTON...ATLANTA...GOLDONNA...CALVIN...JOYCE...DODSON...
HUDSON AND SIKES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING WIND DAMAGE ACROSS SABINE
PARISH NEAR MANY. THIS IS AN EXTREMELY DANGEROUS SITUATION. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!
&&
LAT...LON 3215 9291 3215 9232 3182 9260 3173 9267
3171 9306 3186 9320
TIME...MOT...LOC 1450Z 231DEG 52KT 3187 9302
$$
232 follow-up statements
703
WWUS54 KSHV 011517
SVSSHV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
917 AM CST TUE FEB 1 2011
LAC069-127-011545-
/O.CON.KSHV.SV.W.0008.000000T0000Z-110201T1545Z/
NATCHITOCHES LA-WINN LA-
917 AM CST TUE FEB 1 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 AM CST
FOR WINN AND NATCHITOCHES PARISHES...
AT 916 AM CST...USING DOPPLER RADAR...NATIONAL WEATHER SERVICE
METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR CALVIN...OR 10 MILES WEST OF WINNFIELD...MOVING NORTHEAST AT 50
MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
JOYCE...DODSON...HUDSON AND SIKES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WIND DAMAGE WAS REPORTED IN MANY AND MARTHAVILLE WITH THIS STORM.
THIS IS A DANGEROUS STORM...SEEK SAFE SHELTER AND STAY AWAY FROM
WINDOWS!
&&
LAT...LON 3215 9291 3215 9232 3182 9260 3173 9267
3171 9306 3186 9320
TIME...MOT...LOC 1516Z 231DEG 52KT 3200 9275
$$
23396
WWUS54 KSHV 011529
SVSSHV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
929 AM CST TUE FEB 1 2011
LAC069-127-011539-
/O.CAN.KSHV.SV.W.0008.000000T0000Z-110201T1545Z/
NATCHITOCHES LA-WINN LA-
929 AM CST TUE FEB 1 2011
...THE SEVERE THUNDERSTORM WARNING FOR WINN AND NATCHITOCHES PARISHES
IS CANCELLED...
LAT...LON 3215 9291 3215 9232 3182 9260 3173 9267
3171 9306 3186 9320
TIME...MOT...LOC 1529Z 231DEG 52KT 3212 9258
$$
23What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 1, 3:57 AM CST, 4 hours 54 minutes earlier.
Area forecast discussion, Feb 1, 3:57 AM CST, 4 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
357 AM CST TUE FEB 1 2011
.DISCUSSION...
COLD FRONT CURRENTLY PUSHING ACROSS THE WESTERN FRINGES OF THE
FORECAST AREA FROM IDABEL OKLAHOMA TO TYLER TEXAS. RAINFALL HAS
ENHANCED CONSIDERABLY OVERNIGHT WITHIN THE WARM SECTOR EAST OF THE
FRONT WITH SOME STORMS BEGINNING TO BECOME MUCH BETTER ORGANIZED.
COLD FRONT WILL CONTINUE AN EASTWARD MIGRATION THIS MORNING WITH
THE THREAT OF SEVERE WEATHER POSSIBLE ALONG AND AHEAD OF IT. LOW-
LEVEL JET HAS BEEN AVERAGING AROUND 60KTS THIS MORNING AHEAD OF
THE FRONT...PROVIDING SUFFICIENT SHEAR AND ROTATION TO RAISE
CONCERNS REGARDING THE UPCOMING SEVERE WEATHER THREAT. MAIN
IMPACTS WITH THIS SETUP WOULD LIKELY BE DAMAGING WINDS...ISOLATED
TORNADOES...AND LARGE HAIL. AS THE MORNING PROGRESSES...EXPECTING
THE DEVELOPMENT OF A SQUALL LINE ACROSS EAST TEXAS...PUSHING
RAPIDLY EAST TOWARD THE MISSISSIPPI RIVER.
BEHIND THE FRONT...TEMPERATURES WILL RAPIDLY FALL BELOW FREEZING
WITH WIND SPEEDS INCREASING TO OVER 20 MPH WITH GUSTS TO NEAR 35
MPH. THE COMBINATION OF THESE FACTORS WILL LEAD TO A NUMBER OF
PROBLEMS ACROSS NORTHEAST TEXAS... SOUTHEAST OKLAHOMA...AND
SOUTHERN ARKANSAS. BECAUSE OF THE RAPID RATE OF COOLING WITHIN THE
COLUMN...LINGERING PRECIPITATION IS EXPECTED TO TRANSITION TO
SLEET AND SNOW ACROSS THESE AREAS. HOWEVER...SINCE DRY AIR IS
FORECAST TO RAPIDLY BUILD BEHIND THE FRONT...THE THREAT OF
FREEZING RAIN WILL BE MINIMAL...WITH MOST OF THE AREA
TRANSITIONING TO QUICKLY TO SNOW. WITH SUCH HIGH WIND
SPEEDS...BITING COLD WIND CHILL VALUES...BELOW 10 DEGREES...WILL
PROVIDE UNCOMFORTABLE CONDITIONS THROUGH WEDNESDAY. IN FACT...MAY
HAVE TO EXTEND THE WIND CHILL ADVISORY THROUGH WEDNESDAY IF WIND
SPEEDS HOLD ABOVE 10 MPH AND TEMPERATURES REMAIN AT OR BELOW
FREEZING. FINALLY...HARD FREEZE CONDITIONS EXPECTED THROUGH
TONIGHT AS THE ARCTIC HIGH BUILDS ACROSS THE REGION.
ELSEWHERE...LAKE WIND ADVISORY REMAINS IN EFFECT DUE TO INCREASED
WIND SPEEDS ASSOCIATED WITH THE STEEP PRESSURE GRADIENT...LEADING
TO UNCOMFORTABLE WIND CHILL VALUES AREAWIDE. OTHERWISE...EXPECT FREEZING
CONDITIONS EVERY NIGHT THROUGH SUNDAY MORNING. /05/
&&
.AVIATION...
A MIX OF IFR CIGS WEST...TO VFR CIG EAST. THE ARCTIC COLD FRONT IS
STRUGGLING OVER THE OUACHITAS FOR NOW...BUT AS THE COLD AIR DEEPENS
IT WILL SOON SPILL OVER MUCH OF I-30...HEADING FOR I-20. ALREADY
DRAPED INTO NE TX/ SW AR FROM NEAR KTYR...TO KLBR...TO NEAR
KDEQ...TO KMEZ WITH FALLING 40S. WE HAVE BEEN SEEING AREAS OF
CONVECTION FIRING AHEAD OF THE FRONT...SOME WITH ISOLATED SMALL HAIL
ATTM. KSHV VAD PROFILER SHOWING 50-60KT SRLY LLJ SPREADING N ACROSS
THE AREA ATTM...DEVELOPING AND LIFTING THIS CONVECTION QUICKLY
NORTHWARD NEAR 50 KTS. OUR SFC WINDS WILL PICK UP A BIT AHEAD OF
THE FRONT WITH SOME SSE GUSTS TO 20 KTS. HOWEVER...BEHIND THE FRONT
IS THE REAL DEAL WITH THE HEAVY...DENSE COLD AIR ADVECTION. CAN/T
RULE OUT A BRIEF PERIOD OF RAPL POSSIBLY MIXED WITH -SN MAINLY NW OF
A GGG...TO TXK/HOT LINE BETWEEN 15-20Z BEFORE THE PRECIP ENDS...BUT
LITTLE/NO ACCUMULATION IS EXPECTED...WITH ONLY MINOR ACCUMULATIONS
POSSIBLE IN EXTREME NE TX/SE OK/SW AR...N OF A OSA...TO 404...TO DEQ
LINE. HOWEVER...VERY STRONG WNW SFC WINDS OF 17-25KTS...WITH GUSTS
TO 30-35KTS WILL FOLLOW THE FROPA...AND PERSIST THROUGH THE DAY AND
INTO THE EVENING...DIMINISHING TO 10 TO 20KTS OVERNIGHT. WE SHOULD
IMPROVE TO MVFR DURING THE AFTERNOON FM W TO E AS COLD AIR DEEPENS
AND LIFTS CLOUDS. /24/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 53 20 35 20 31 / 100 20 10 10 10
MLU 58 24 38 22 38 / 100 20 10 10 10
DEQ 43 17 28 15 28 / 100 20 10 10 10
TXK 48 18 30 16 30 / 100 20 10 10 10
ELD 56 23 38 20 32 / 100 20 10 10 10
TYR 41 15 28 16 29 / 100 20 10 10 10
GGG 46 17 31 17 30 / 100 20 10 10 10
LFK 53 20 35 21 35 / 100 10 10 10 10
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...LAKE WIND ADVISORY UNTIL 6 AM CST WEDNESDAY FOR THE FOLLOWING
ZONES: ARZ050-051-059>061-070>073.
WIND CHILL ADVISORY FROM 2 PM THIS AFTERNOON TO NOON CST
WEDNESDAY FOR THE FOLLOWING ZONES:
ARZ050-051-059-060-070-071.
WINTER WEATHER ADVISORY FROM NOON TODAY TO 9 PM CST THIS EVENING
FOR THE FOLLOWING ZONES: ARZ050-051-059>061-070.
FREEZE WARNING FROM 10 PM THIS EVENING TO 9 AM CST WEDNESDAY FOR
THE FOLLOWING ZONES: ARZ050-059.
LA...LAKE WIND ADVISORY UNTIL 6 AM CST WEDNESDAY FOR THE FOLLOWING
ZONES: LAZ001>006-010>014-017>022.
WIND CHILL ADVISORY FROM 2 PM THIS AFTERNOON TO NOON CST
WEDNESDAY FOR THE FOLLOWING ZONES: LAZ001-002-010.
OK...LAKE WIND ADVISORY UNTIL 6 AM CST WEDNESDAY FOR THE FOLLOWING
ZONES: OKZ077.
WIND CHILL ADVISORY FROM 2 PM THIS AFTERNOON TO NOON CST
WEDNESDAY FOR THE FOLLOWING ZONES: OKZ077.
WINTER WEATHER ADVISORY FROM NOON TODAY TO 9 PM CST THIS EVENING
FOR THE FOLLOWING ZONES: OKZ077.
FREEZE WARNING FROM 10 PM THIS EVENING TO 9 AM CST WEDNESDAY FOR
THE FOLLOWING ZONES: OKZ077.
TX...LAKE WIND ADVISORY UNTIL 6 AM CST WEDNESDAY FOR THE FOLLOWING
ZONES: TXZ096-097-108>112-124>126-136>138-149>153-165>167.
WIND CHILL ADVISORY FROM 2 PM THIS AFTERNOON TO NOON CST
WEDNESDAY FOR THE FOLLOWING ZONES:
TXZ096-097-108>112-124>126-136>138-149>153-165.
WINTER WEATHER ADVISORY FROM NOON TODAY TO 9 PM CST THIS EVENING
FOR THE FOLLOWING ZONES: TXZ096-097-108>112-124-125-136-137.
FREEZE WARNING FROM 10 PM THIS EVENING TO 9 AM CST WEDNESDAY FOR
THE FOLLOWING ZONES:
TXZ096-097-108>112-124>126-136>138-149>152.
&&
24/05Hazardous weather outlook, Feb 1, 5:45 AM CST, 3 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 545 AM CST TUE FEB 1 2011 ARZ050-051-059-060-070-071-LAZ001-002-OKZ077-TXZ096-097-108>112- 124>126-136>138-149>153-021145- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-MILLER-LAFAYETTE-CADDO- BOSSIER-MCCURTAIN-RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS- WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-PANOLA- NACOGDOCHES-SHELBY- 545 AM CST TUE FEB 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST ARKANSAS...NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... SHOWERS AND THUNDERSTORMS ARE EXPECTED TO EVOLVE INTO A SQUALL LINE THROUGH MID-MORNING...MOVING EAST ACROSS THE REGION...WITH DAMAGING WIND GUSTS...ISOLATED TORNADOES...AND LARGE HAIL POSSIBLE. PRECIPITATION WILL QUICKLY CHANGE TO SLEET AND SLOW LATE THIS MORNING AS A COLD FRONT PUSHES EAST ACROSS THE REGION. SNOW ACCUMULATIONS WILL RANGE FROM NEAR ONE HALF TO ONE INCH SOUTH OF INTERSTATE 30...INCLUDING NORTHEAST TEXAS AND SOUTHERN ARKANSAS...AND UP TO TWO INCHES NORTH OF INTERSTATE 30. STRONG WINDS BEHIND THE FRONT CAN BE EXPECTED TODAY...ALLOWING FOR WIND CHILL VALUES TO FALL BELOW 10 DEGREES. ADDITIONALLY...HARD FREEZE CONDITIONS WILL OCCUR TONIGHT WITH TEMPERATURES FALLING INTO THE SINGLE DIGITS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... ANOTHER UPPER-LEVEL TROUGH WILL EJECT INTO THE SOUTHERN PLAINS LATE THURSDAY NIGHT INTO FRIDAY...BRINGING WITH IT ANOTHER CHANCE FOR LIGHT SNOW BEFORE THE SYSTEM DEPARTS THE REGION FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY ACROSS PORTIONS OF THE REGION. ARZ061-072-073-LAZ003>006-010>014-017>022-TXZ165>167-021145- NEVADA-COLUMBIA-UNION AR-WEBSTER-CLAIBORNE-LINCOLN-UNION LA- DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA- NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-ANGELINA-SAN AUGUSTINE- SABINE TX- 545 AM CST TUE FEB 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA AND EAST TEXAS. .DAY ONE...TODAY AND TONIGHT... SHOWERS AND THUNDERSTORMS WILL LIKELY EVOLVE INTO A SQUALL LINE TODAY...MOVING EAST ACROSS THE REGION. SOME STORMS MAY PRODUCE DAMAGING WINDS...ISOLATED TORNADOES...AND LARGE HAIL. TEMPERATURES WILL RAPIDLY FALL THIS AFTERNOON AS A COLD FRONT PUSHES EAST BEHIND THE SQUALL LINE. SOME OF THE PRECIPITATION MAY CHANGE OVER TO SLEET AND SNOW. HOWEVER...NO ACCUMULATIONS ARE EXPECTED. WINDS WILL INCREASE TO OVER 20 MPH BEHIND THE COLD FRONT WITH TEMPERATURES EXPECTED TO FALL TO NEAR FREEZING LATE THIS AFTERNOON...PRODUCING WIND CHILL VALUES IN THE UPPER TEENS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... ANOTHER UPPER LEVEL TROUGH WILL EJECT INTO THE SOUTHERN PLAINS LATE THURSDAY NIGHT INTO FRIDAY...BRINGING WITH IT ANOTHER CHANCE FOR LIGHT SNOW BEFORE THE SYSTEM DEPARTS THE REGION FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY ACROSS PORTIONS OF THE REGION. 05
In the hours before
Special weather statement, Feb 1, 6:42 AM CST, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
642 AM CST TUE FEB 1 2011
LAZ010-TXZ150>153-011315-
DE SOTO-NACOGDOCHES-PANOLA-RUSK-SHELBY-
642 AM CST TUE FEB 1 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 715 AM CST...FOR THE FOLLOWING
PARISHES AND COUNTIES...
IN NORTHWEST LOUISIANA...
DE SOTO...
IN NORTHEAST TEXAS...
RUSK AND PANOLA...
IN EASTERN TEXAS...
SHELBY AND NACOGDOCHES...
INCLUDING THE FOLLOWING LOCATIONS...
LOGANSPORT...CENTER...GARRISON...JOAQUIN...TENAHA AND TIMPSON...
AT 636 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM NEAR GARRISON...OR 18 MILES WEST OF
CENTER...MOVING NORTHEAST AT 70 MPH.
PENNY SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS
STORM.
05Special weather statement, Feb 1, 7:04 AM CST, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
704 AM CST TUE FEB 1 2011
LAZ001-002-011400-
BOSSIER-CADDO-
704 AM CST TUE FEB 1 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 800 AM CST...FOR THE FOLLOWING
PARISHES...
IN NORTHWEST LOUISIANA...
CADDO AND BOSSIER...
INCLUDING THE FOLLOWING LOCATIONS...
BELCHER...BENTON...BLANCHARD...BOSSIER CITY...GREENWOOD...
MOORINGSPORT...OIL CITY AND SHREVEPORT...
AT 702 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM NEAR GREENWOOD...OR 10 MILES WEST OF
SHREVEPORT...MOVING NORTHEAST AT 55 MPH.
DIME SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.
23Special weather statement, Feb 1, 7:37 AM CST, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
737 AM CST TUE FEB 1 2011
LAZ010-017-018-TXZ153-166-167-011400-
DE SOTO-NATCHITOCHES-SABINE-SAN AUGUSTINE-SHELBY-
737 AM CST TUE FEB 1 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 800 AM CST...FOR THE FOLLOWING
PARISHES AND COUNTIES...
IN NORTHWEST LOUISIANA...
DE SOTO...NATCHITOCHES AND SABINE...
IN EASTERN TEXAS...
SHELBY...SAN AUGUSTINE AND SABINE...
INCLUDING THE FOLLOWING LOCATIONS...
CONVERSE...ZWOLLE...GENEVA AND PATROON...
AT 736 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 6 MILES NORTHWEST OF GENEVA...OR 20
MILES SOUTHEAST OF CENTER...MOVING NORTHEAST AT 55 MPH.
WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.
05Local storm report, Feb 1, 7:42 AM CST, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
742 AM CST TUE FEB 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0648 AM TSTM WND DMG MARSHALL 32.54N 94.35W
02/01/2011 HARRISON TX LAW ENFORCEMENT
TREES DOWN ACROSS HARRISON COUNTY ON HWY 59
&&
MMAYEAUXLocal storm report, Feb 1, 7:44 AM CST, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
744 AM CST TUE FEB 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0606 AM TSTM WND DMG 2 N HENDERSON 32.19N 94.80W
02/01/2011 RUSK TX BROADCAST MEDIA
2 HOMES DAMAGED IN OAK HILL NORTH OF HENDERSON
&&
DUPLANTISLocal storm report, Feb 1, 8:34 AM CST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
834 AM CST TUE FEB 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 AM TSTM WND DMG 7 N MANY 31.67N 93.47W
02/01/2011 SABINE LA LAW ENFORCEMENT
TREES DOWNED.
&&
8The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 31, 6:47 PM CST | Lake Wind Advisory | SHV | Bienville, Bossier, Caddo, Caldwell, Claiborne, De Soto and 11 more | 34 hr |
| Feb 1, 3:30 AM CST | Freeze Warning | SHV | Bienville, Bossier, Caddo, Caldwell, Claiborne, De Soto and 11 more | 18 hr |
| Feb 1, 3:31 AM CST | Wind Chill Advisory | SHV | Bienville, Bossier, Caddo, Caldwell, Claiborne, De Soto and 11 more | 30 hr |
| Feb 1, 6:32 AM CST | Severe Thunderstorm Warning | SHV | Caddo | 28 min |
| Feb 1, 7:53 AM CST | Areal Flood Advisory | SHV | Bossier, Caddo, De Soto, Natchitoches, Red River, Sabine | 112 min |
| Feb 1, 8:00 AM CST | Severe Thunderstorm Warning | SHV | De Soto, Natchitoches, Red River, Sabine | 60 min |
| Feb 1, 8:19 AM CST | Tornado Warning | SHV | De Soto, Natchitoches, Red River, Sabine, Winn | 41 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.